# SDR QXEA200700051

- Difficulty date: January 21, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,459 hours, 13,588 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020101
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2403: NOSE AND MLG FAILED TO RETRACT AFTER LANDING GEAR HANDLE SELECTED UP.  NO INTRANSIT LIGHT, 3 GREEN LIGHTS AND 3 RED LIGHTS.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INTERROGATED PSEU AND FOUND NWSCENT UNREASONABLY FAR IN FAULT HISTORY.  CHECKED GAP OF NWCENT PROX SENSOR AND COMPARED IT TO THE INDUCTANCE LIMITS.  FOUND THE INDUCTANCE OUT OF LIMITS AT 8.047 WITH TARGET AT NEAR CONDITION.  INSTALLED NEW NWCENT PROX SENSOR IAW WM STANDARD PRACTICES 20-17-10.  RIGGED NWCENT PROX SENSOR IAW 32-61-06-830-801.  NEW INDUCTANCE VALUE IS 8.527.  CHECKED CLEARANCE OF NLG HARNESS PER RIL84-32-42.  CLEARANCE CHECKED GOOD.  INSTALLED CLAMP FOR NWCENT/WOW2 HARNESS CONNECTOR 32-61 P32 IAW Q400 AMM.  LANDING
